MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7091-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon disconnecting the distal end of the y-port, the remaining connection leaked as it was connected to the patient's cannula.No patient injury was reported.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.Operator of device is unknown.No information provided to date.
 
Additional Manufacturer Narrative
Other, other text: d5: operator of device: updated.H6: event problem and evaluation codes: updated.H10: device evaluation: two pictures were reviewed.Picture one shows an administration set with a close-up to the y-site connection asv valve, male luer connection and female luer check valve.Picture two shows an administration set with the y-site connection removed.Per the images attached, the complaint is not confirmed.As no product sample was returned, no functional testing could be performed.The reported complaint could not be confirmed.The root cause cannot be determined since the device was not returned for further analysis.The root cause cannot be determined since the device was not returned for the analysis.No corrective action will be implemented as the complaint was not confirmed.No lot or serial number was provided therefore, a device history record (dhr) review could not be performed.This remediation mdr was generated under protocol b10010579, as a result of warning letter cms# 617147.

Brand Name
CADD ADMINISTRATION SETS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15184367
Report Number3012307300-2022-14940
Device Sequence Number20285915
Product Code FPA
UDI-Device Identifier10610586024160
UDI-Public10610586024160
Combination Product (Y/N)N
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7091-24
Device Catalogue Number21-7091-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown